# SDR QXEA2021070600350

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 5,351 hours, 3,117 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FQIS HARNESS INSPECTION FOUND INCORRECT ROUTING UNDER PANEL 195AL. REROUTED GROUND SPOILER CONTROL MODULE HARNESS SO THAT IT RUNS SEPARATE FROM FQIS HARNESS TO COMPLY WITH INSPECTION CRITERIA IN E175 AMM 28-41-00-210-801-A.
